MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Catalog Number 3275155
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer that one of the two-lumen catheters broke off at the administration site.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the catheter extension tubing is confirmed and was determined to be related to use of the device.One 5 fr d/l powerpicc catheter was returned for evaluation.An initial visual observation of the returned catheter showed blood residues along the device.The purple hub was detached from its extension tubing.A small remainder of the purple extension tubing was visible inside the detached purple hub.A microscopic observation revealed the proximal extension tubing break site was visible inside the detached purple hub.Both break sites exhibited a shiny fracture surface with some beach marks observed along the fracture surface.The distal break site appeared uneven, and the fracture edges appeared rounded.The fracture edges were observed to have discoloration of the extension tubing from mechanical wear and manipulation of the tubing.The break observed exhibits characteristics of a fatigue failure which can occur from twisting, bending, or kinking of the tubing, while pulling forces may have also contributed to the failure.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23727995
Report Number3006260740-2025-09363
Device Sequence Number21390237
Product Code LJS
UDI-Device Identifier00801741027932
UDI-Public(01)00801741027932(11)250519(17)280630(10)REKR0108
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K051991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3275155
Device Lot NumberREKR0108
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown